Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 112, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 10, 2014, 4:30 PM EDT for Henry County, Shelby County, Spencer County, Kentucky. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2014, 4:30 PM EDT (20:30 UTC)
- Expired
- Jun 10, 2014, 5:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Henry County, KY, Shelby County, KY, Spencer County, KY
The radar
The Louisville radar (KLVX), 67 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:20 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1147 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
584
WUUS53 KLMK 102030
SVRLMK
KYC103-211-215-102100-
/O.NEW.KLMK.SV.W.0112.140610T2030Z-140610T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN HENRY COUNTY IN NORTH CENTRAL KENTUCKY...
SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...
NORTH CENTRAL SPENCER COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 500 PM EDT
* AT 428 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
TAYLORSVILLE...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...L S PARK...FINCHVILLE...CONNER...SIMPSONVILLE...
MONTCLAIR...JOYES...MIDDLETOWN HEIGHTS...TODDS POINT...VEACHLAND...
CHESTNUT GROVE...MULBERRY...SMITHFIELD...CROPPER...JERICHO...OLD
CHRISTIANBURG AND ELMBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3830 8503 3804 8538 3812 8543 3822 8541
3831 8536 3831 8533 3836 8528 3839 8531
3841 8529
TIME...MOT...LOC 2030Z 217DEG 25KT 3815 8538
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
KD1 follow-up statement
767
WWUS53 KLMK 102039
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
439 PM EDT TUE JUN 10 2014
KYC215-102049-
/O.CAN.KLMK.SV.W.0112.000000T0000Z-140610T2100Z/
SPENCER KY-
439 PM EDT TUE JUN 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SPENCER COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3830 8503 3811 8529 3815 8542 3822 8541
3831 8536 3830 8534 3836 8528 3839 8531
3841 8529
TIME...MOT...LOC 2039Z 217DEG 25KT 3820 8533
$$
KYC103-211-102100-
/O.CON.KLMK.SV.W.0112.000000T0000Z-140610T2100Z/
SHELBY KY-HENRY KY-
439 PM EDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
HENRY AND SHELBY COUNTIES UNTIL 500 PM EDT...
AT 436 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
SHELBYVILLE...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...SIMPSONVILLE...MONTCLAIR...JOYES...MIDDLETOWN
HEIGHTS...TODDS POINT...VEACHLAND...CHESTNUT GROVE...MULBERRY...
SMITHFIELD...CROPPER...JERICHO AND OLD CHRISTIANBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3830 8503 3811 8529 3815 8542 3822 8541
3831 8536 3830 8534 3836 8528 3839 8531
3841 8529
TIME...MOT...LOC 2039Z 217DEG 25KT 3820 8533
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
KDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:05 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 10, 3:05 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 305 PM EDT Tue Jun 10 2014 .SHORT TERM (Now through Wednesday Night)... Issued at 300 PM EDT Tue Jun 10 2014 Severe Thunderstorm Watch #275 has been issued for the southeastern third of our CWA until 9 PM EDT this evening. The best threat for a bowing segment/damaging winds will be across our far southeast near the Lake Cumberland region where low level lapse rates are steeper, combined with a more well mixed BL. This shows up with higher DCAPE values in the mesoanalysis. An isolated supercell also cannot be ruled out in the watch area, although any tornado threat will remain very low due to unfavorable low level shear parameters and higher LCLs in the more unstable airmass SE. If storms continue to struggle under weak mid level lapse rates for the next couple of hours, the severe threat will diminish and watch may be able to be let go early. Furthermore, counties on the western fringe of the watch will likely be let go early as the weak line of storms moves east and stabilizes the environment. Showers and storms should continue to lift NE at a fast clip ahead of the mid level impulse. This will bring an end to the more widepsread rain chances from SW to NE later this afternoon/evening. Will continue to keep isolated to scattered precipitation chances in the forecast overnight, however coverage intensity should be less. After all, models have been overdoing QPF a lot to this point. Look for a mild overnight with lows in the 65-70 range. The closed upper low will open up as it heads into the Great Lakes on Wednesday, with the surface low tracking across central IN and weakening. The trough axis will remain to our west through the afternoon/evening so do expect another mainly diurnally driven uptick in convection later in the day. Best coverage should be across the eastern CWA where numerous showers and scattered storms are expected. With the amount of cloud cover expected over the area, look for upper 70s to around 80 for highs. The upper trough axis will swing through Wednesday night, with only an isolated shower possible as we lose daytime heating. Lows should again be mild in the 65-70 range. .LONG TERM (Thursday through Tuesday)... Issued at 300 PM EDT Tue Jun 10 2014 Thursday the upper trough that is forecast to bring showers/storms to the area today/Wed will be on its way out. Showers with isolated t-storms may linger mainly east of I-65 for the first portion of the day before moving east. Thurs night into Friday an upper level trough will move through the region bringing a chance of isld-sct showers and t-storms. This shortwave upper trough will get stuck slowly meandering across the Gulf states and TN valley through the weekend. Depending on it's exact location, it may bring enough forcing/moisture to our area to cause more showers/storms. However, it's tough to pin down that location. Also, previous runs of the ECMWF indicated that an upper level ridge would attempt to build over the region lending toward a drier soln. The 12Z run of the ECMWF looks more similar to the GFS giving a flatter flow with more upper level shortwaves progged to move through the region at least through the beginning of next week. Both models try to strengthen the upper ridge toward the middle of next week. With the lack of continuity between model runs, confidence in precip chances and temps this weekend through early next week are not that great. Therefore stuck with some dry periods and limited POPs to 20-30% Sat-Tues. Temps look to gradually increase through the long term period. We'll start out in the upper 70s to lower 80s for highs with the upper trough near the region Thurs/Fri. Temps will warm into the mid 80s by the weekend and if/when the ridging comes in full force we'll probably see highs increase to the upper 80s to around 90. Low temperatures will range through the 60s...then low 70s as ridging builds in. && .AVIATION (18Z TAF Update)... Issued at 109 PM EDT Tue Jun 10 2014 TAF sites are returning to VFR as the warm sector gets more established over the area. However, the big concern will be shower and storm chances later this afternoon and evening. A line of showers and storms is beginning to organize to our south and will move up into our area over the next several hours. BWG will be the first to see showers and scattered thunderstorms with the best timing between 2 and 6 PM CDT. SDF should expect the best time for showers and scattered t-storms between 4 and 8 PM EDT. The best timing for LEX would be between 5 and 10 PM EDT. Certainly, conditions could drop into the low MVFR or IFR range with any storm. In addition, some stronger winds gusts and heavy rain are possible. Confidence is low as we move into the overnight, however low VFR or high MVFR ceilings are expected, with scattered showers and a few storms lingering. Chances for another round of -tsra look to go up around dawn on Wednesday as another upper level disturbance moves through. Winds should generally stay from a southerly direction during this forecast cycle, with variations of about 30 degrees east or west of south. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........BJS Long Term.........AMS Aviation..........BJS
Hazardous weather outlook, Jun 10, 3:15 PM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 315 PM EDT TUE JUN 10 2014 INZ076>079-083-084-089>092-KYZ023>039-045-053-061>063-070>073-111915- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-NELSON KY-LARUE KY-BUTLER KY- EDMONSON KY-HART KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...BARDSTOWN...HODGENVILLE... MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE 315 PM EDT TUE JUN 10 2014 /215 PM CDT TUE JUN 10 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...EARLY THIS EVENING THROUGH TONIGHT. SCATTERED THUNDERSTORMS WILL MOVE THROUGH THE OHIO VALLEY AHEAD AN UPPER LEVEL DISTURBANCE THIS EVENING. SOME STORMS MAY PRODUCE GUSTY WINDS...BRIEF HEAVY RAINFALL...AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED ONCE AGAIN WEDNESDAY AS A SURFACE LOW AND ASSOCIATED COLD FRONT CROSS THE OHIO VALLEY. HEAVY RAINFALL WILL CONTINUE TO BE THE MAIN THREAT...WITH LOCALIZED FLOODING POSSIBLE IN AREAS THAT EXPERIENCE MULTIPLE ROUNDS OF STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT OCCURRENCES OF FLOODING TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ040>043-046>049-054>057-064>067-074>078-081-082-111915- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-BARREN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...VERSAILLES...LEXINGTON...PARIS... CARLISLE...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... LEBANON...DANVILLE...LANCASTER...RICHMOND...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 315 PM EDT TUE JUN 10 2014 /215 PM CDT TUE JUN 10 2014/ ...SEVERE THUNDERSTORM WATCH 275 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL MOVE THROUGH EAST CENTRAL KENTUCKY AHEAD AN UPPER LEVEL DISTURBANCE THIS EVENING. MOST STORMS WILL REMAIN BELOW SEVER LIMITS...HOWEVER AN ISOLATED INSTANCE OF DAMAGING WINDS WILL BE POSSIBLE THROUGH LATE EVENING. ADDITIONALLY... CLOUD TO GROUND LIGHTNING AND LOCALIZED HEAVY RAINFALL WILL BE THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED ONCE AGAIN WEDNESDAY AS A SURFACE LOW AND ASSOCIATED COLD FRONT CROSS THE OHIO VALLEY. HEAVY RAINFALL WILL CONTINUE TO BE THE MAIN THREAT...WITH LOCALIZED FLOODING POSSIBLE IN AREAS THAT EXPERIENCE MULTIPLE ROUNDS OF STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT OCCURRENCES OF DAMAGING WINDS OR FLOODING TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. BJS/AMS
In the hours before
Local storm report, Jun 10, 3:39 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
339 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG ALBANY 36.69N 85.14W
06/10/2014 CLINTON KY LAW ENFORCEMENT
TREES DOWN IN ALBANY.
&&
EVENT NUMBER LMK1400634
MRCSpecial weather statement, Jun 10, 4:10 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EDT TUE JUN 10 2014
KYZ029-030-033-034-038-102040-
BULLITT KY-HENRY KY-JEFFERSON KY-SHELBY KY-SPENCER KY-
410 PM EDT TUE JUN 10 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL
RAIN...AND 45 MPH WINDS...
AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF FERN CREEK...AND MOVING
NORTHEAST AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 40 TO 45 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
FERN CREEK...
HIGHVIEW...
SHELBYVILLE...
WILSONVILLE AND ROUTT...
ELK CREEK AND NORMANDY...
FINCHVILLE AND L S PARK...
JOYES AND MONTCLAIR...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
19 AND 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3823 8504 3798 8548 3799 8549 3797 8553
3812 8567 3831 8537 3831 8533 3836 8528
3840 8522
TIME...MOT...LOC 2009Z 230DEG 29KT 3809 8547
KDLocal storm report, Jun 10, 4:19 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
419 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND DMG BURKESVILLE 36.79N 85.37W
06/10/2014 CUMBERLAND KY LAW ENFORCEMENT
TREES DOWN IN ROADWAYS.
&&
EVENT NUMBER LMK1400635
MRCSpecial weather statement, Jun 10, 4:20 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 420 PM EDT TUE JUN 10 2014 KYZ034-038-039-045-102050- ANDERSON KY-NELSON KY-SHELBY KY-SPENCER KY- 420 PM EDT TUE JUN 10 2014 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN... AND 45 MPH WINDS... AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BARDSTOWN...AND MOVING NORTHEAST AT 40 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... TAYLORSVILLE... BARDSTOWN... BLOOMFIELD AND FAIRFIELD... WAKEFIELD AND CHAPLIN... LITTLE MOUNT AND VAN BUREN... MOUNT EDEN AND JUNTE... THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 21 AND 34. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3809 8501 3771 8542 3786 8562 3810 8529 TIME...MOT...LOC 2020Z 217DEG 35KT 3784 8542 KD
Special weather statement, Jun 10, 4:26 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
426 PM EDT TUE JUN 10 2014
KYZ067-102055-
LINCOLN KY-
426 PM EDT TUE JUN 10 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND 50 MPH WINDS...
AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF BRODHEAD...AND MOVING NORTH AT 30
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...NICKEL SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SUGAR GROVE AND MAYWOOD...
WALNUT FLAT...
PREACHERSVILLE...
GILBERT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3735 8449 3733 8450 3733 8452 3735 8456
3732 8460 3737 8472 3758 8460 3751 8449
3748 8444
TIME...MOT...LOC 2027Z 182DEG 25KT 3741 8457
MJThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 11:54 PM EDT | Special Weather Statement | LMK | Logan, Simpson | 31 min |
| Jun 10, 3:15 PM EDT | Severe Thunderstorm Warning | LMK | Clinton | 40 min |
| Jun 10, 3:45 PM EDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 30 min |
| Jun 10, 4:10 PM EDT | Special Weather Statement | LMK | Shelby | 30 min |
| Jun 10, 4:12 PM EDT | Areal Flood Advisory | LMK | Clinton, Cumberland | 3 hr |
| Jun 10, 4:19 PM EDT | Areal Flood Advisory | LMK | Barren, Green, Hart, Metcalfe, Monroe | 4 hr |
| Jun 10, 4:20 PM EDT | Special Weather Statement | LMK | Nelson, Spencer | 30 min |
| Jun 10, 4:21 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland | 39 min |
| Jun 10, 4:26 PM EDT | Special Weather Statement | LMK | Lincoln | 29 min |
| Jun 10, 4:36 PM EDT | Special Weather Statement | LMK | Washington | 29 min |
| Jun 10, 4:48 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Marion, Taylor | 47 min |
| Jun 10, 4:56 PM EDT | Special Weather Statement | LMK | Mercer, Woodford | 29 min |
| Jun 10, 5:00 PM EDT | Special Weather Statement | LMK | Henry, Shelby | 45 min |
| Jun 10, 5:04 PM EDT | Special Weather Statement | LMK | Anderson, Washington | 46 min |
| Jun 10, 5:11 PM EDT | Special Weather Statement | LMK | Franklin | 29 min |
| Jun 10, 5:32 PM EDT | Special Weather Statement | LMK | Woodford | 28 min |
| Jun 10, 5:41 PM EDT | Areal Flood Advisory | LMK | Anderson, Fayette, Franklin, Jessamine, Mercer, Scott and 1 more | 3 hr |
| Jun 10, 5:52 PM EDT | Severe Thunderstorm Warning | LMK | Scott | 38 min |
| Jun 10, 6:12 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 43 min |
| Jun 10, 6:23 PM EDT | Areal Flood Advisory | LMK | Bourbon, Clark, Harrison, Madison, Nicholas | 2 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.